# SDR DXTA2025063004060

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20663
- Aircraft time: 9,158 hours, 5,365 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE GEAR WARNING HORN ACTIVATED WITH THE ASSOCIATED RED GEAR INDICATOR LIGHTS.  THE GEAR INDICATION DID NOT EXTINGUISH.  WE CYCLED THE GEAR AND THE GEAR INDICATION AND HORN EXTINGUISHED. CORRECTIVE ACTION; PERFORMED GEAR SWING OF THE LANDING GEARS FOR OPS CHECK, COULD NOT DUPLICATE ISSUE. INFORMED MCC, MCC RECOMMEND SIGN OFF DUE TO NO FAULTS FOUND IN MDC LOGS AND OPS CHECK IS GOOD. JACKED DOWN AIRCRAFT AS REQUIRED. IAW CL- 350 AMM 45-45-01 32-30-00, 07-10-01. NO DEFECTS NOTED.
